# SDR NWAA073743303

- Difficulty date: November 2, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 19,388 hours, 2,573 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 2006-22-14, FOUND CRACK IN RIB 6 RT AND RIB 6 LT.  REPAIRED PER EA 33-211191.
